Journal article icon

Journal article

Cohomology groups of deformations of line bundles on complex tori

Abstract:

The cohomology groups of line bundles over complex tori (or abelian varieties) are classically studied invariants of these spaces. In this article, we compute the cohomology groups of line bundles over various holomorphic, non-commutative deformations of complex tori. Our analysis interpolates between two extreme cases. The first case is a calculation of the space of (cohomological) theta functions for line bundles over constant, commutative deformations. The second case is a calculation of t...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s11856-011-0143-0

Authors


Ben-Bassat, O More by this author
Solomon, N More by this author
Journal:
Israel Journal of Mathematics
Volume:
186
Issue:
1
Pages:
349-380
Publication date:
2011-11-05
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
URN:
uuid:81678ad2-bd74-4895-b072-a91b0d7a05ca
Source identifiers:
357060
Local pid:
pubs:357060
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP